Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 4085929, 11 pages
http://dx.doi.org/10.1155/2016/4085929
Research Article

Adaptive Neural Control of Nonaffine Nonlinear Systems without Differential Condition for Nonaffine Function

The College of Aeronautics and Astronautics Engineering, Air Force Engineering University, Xi’an 710038, China

Received 10 December 2015; Revised 4 May 2016; Accepted 16 May 2016

Academic Editor: Haranath Kar

Copyright © 2016 Chaojiao Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaojiao Sun, Bo Jing, and Zongcheng Liu, “Adaptive Neural Control of Nonaffine Nonlinear Systems without Differential Condition for Nonaffine Function,” Mathematical Problems in Engineering, vol. 2016, Article ID 4085929, 11 pages, 2016. doi:10.1155/2016/4085929